Hail, Saline
- When
- June 10, 10:50 PM CST
- Where
- Saline County, 3 mi S of Dorchester
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.600, -97.117
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 10, 2:10 PM CST, 8 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 310 PM CDT SAT JUN 10 2006 .DISCUSSION... MAIN FORECAST CHALLENGE TONIGHT WILL BE ANY CONVECTION ACROSS SOUTHEAST NEBRASKA ALONG SFC BOUNDARY. SECOND CONCERN WILL BE IN REGARDS TO ANY MCS DEVELOPMENT SPREADING EAST OVERNIGHT. SFC FRONT NOW EXTENDS FM SFC LO OVR SOUTH CENTRAL KANSAS NEWD INTO EXTREME NERN KS AND INTO NWRN MO. INSTABILITY HAS INCREASED GREATLY ALONG AND NORTH OF THIS BOUNDARY ACROSS SOUTHEASTERN NEBRASKA WHERE THE SUNSHINE HAS ALLOWED TEMPERATURES TO WARM INTO THE LOWER 80S WITH MID TO UPPER 60S DEWPOINTS CONTRIBUTING TO SBCAPE VALUES IN THE 2500-3000 J/KG RANGE THIS AFTERNOON. SFC CONVERGENCE DOES REMAIN RATHER MEAGER WITH CONVECTIVE INHIBITION VALUES QUITE HIGH SO NOT QUITE CERTAIN HOW MUCH ACTIVITY CAN GET GOING NORTH OF THE BOUNDARY ACROSS SOUTHEASTERN NEBRASKA. WILL WAIT AND SEE. AS SWRLY LOW LEVEL JET BEGINS TO NOSE INTO THE FRONTAL BOUNDARY EARLY THIS EVENING...SHOULD SEE THE FRONT LIGHT UP AND CONTINUE THROUGH THE OVERNIGHT HOURS WITH TRAINING OF STORMS QUITE LIKELY...MAINLY ACROSS NORTHEAST KANSAS. PLACES TO OUR SOUTH HAVE GONE WITH A FLOOD WATCH AND THINK MOST OF THE HEAVY RAIN WL REMAIN CLOSER TO THE BOUNDARY ACROSS NERN KS AND NWRN MO...OUT OF OUR AREA. OTHER CONCERN FOR PCPN TONIGHT AS MENTIONED ABOVE IS THE MCS DEVELOPMENT IN THE HIGH PLAINS. THIS IS PROGGED TO MOVE ESE OVERNIGHT AND COULD CLIP A GOOD CHUNK OF THE FORECAST AREA. WL INCLUDE A SMALL CHANCE POP TO COVER FOR THIS. ATMOSPHERE IS QUITE STABLE ACROSS MUCH OF NERN NEB AND WESTERN IOWA UNDER STRATUS AND NERLY LOW LEVEL FLOW. AREAS AROUND AND JUST NORTH OF THE PLATTE RIVER HAVE CLEARED OUT...HOWEVER THINK THAT AS THE SUN GOES DOWN THIS EVENING IT SHOULD ALL FILL BACK IN. NERLY LOW LEVEL FLOW WILL CONTINUE ACROSS THE FORECAST AREA ON SUNDAY ALLOWING FOR A MOSTLY COOL AND DRY DAY. HAVE HIGHS RANGING MAINLY IN THE LOWER 70S ACROSS THE AREA. CONVECTION LOOKS PROBABLE ACROSS THE HIGH PLAINS AGAIN SUNDAY NIGHT BUT THIS SHOULD MOVE SOUTHEAST AND AVOID OUR AREA ALL TOGETHER. FOR THE EXTENDED...UPPER RIDGE CONTINUES TO BUILD OVER THE CENTRAL PLAINS THROUGH THE WEEK. HAVE LOWERED/REMOVED MOST POPS THROUGH WEDNESDAY DUE TO LACK OF MOISTURE AND ANY LARGE FORCING MECHANISM. SFC LOW DEVELOPS ACROSS THE HIGH PLAINS ON WED NIGH/THU ALLOWING A STRONG RETURN OF GULF MOISTURE TO THE AREA. 850MB TEMPS INCREASE TO THE MID TO UPPER 20S BY THURSDAY AND WE SHOULD SEE QUITE WARM TEMPERATURES ONCE AGAIN. HAVE ALSO MENTIONED A CHANCE OF TSTMS WED NIGHT/THURSDAY FOR THIS PATTERN. COLD FRONT THEN PUSHES SEWD THRU THE AREA FRIDAY SO HAVE ADDED SMALL POPS TO ACCOUNT FOR THIS. SATURDAY LOOKS MAINLY DRY POST FRONTAL. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && GRIFFIS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 504 PM CDT SAT JUN 10 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-111100- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 504 PM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SUNDAY ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING IN SOUTHEAST NEBRASKA...GENERALLY SOUTH OF A LINE FROM BEATRICE TO AUBURN. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDING ACROSS NORTHERN MISSOURI AND NORTHERN KANSAS WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY TONIGHT. WHILE MOST OF THE STORMS DEVELOPING NEAR THIS FRONT WILL STAY SOUTH OF SOUTHEAST NEBRASKA...SOME ROUGE STORMS COULD DEVELOP NORTH OF THE FRONT...OR MOVE INTO EXTREME SOUTHEAST NEBRASKA. OTHERWISE...NON-SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE REST OF THE OUTLOOK AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH FRIDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... ISOLATED SEVERE STORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST NEBRASKA THIS EVENING. DEE
The Omaha radar (KOAX), 102 km away, was scanning. The volume nearest the first event began at 04:49 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511206.